Journal of Mathematical Control Science and Applications (JMCSA)

Vol. 4 No. 1 (January-June, 2018), ISSN : 0974-0570


1.       Geometric Conditions for Finite Horizon Noninteraction and Fault Detection Based on the Almost Controllability Subspace Algorithm

Author: Elena Zattoni                    DOWNLOAD


2.       Periodic Oscillation for Cohen-Grossberg-type Neural Networks with Neutral Time-varying Delays

Author: Chuanzhi Bai                    

3.       Robust Fuzzy Adaptive Predictive Control

Author: Sofiane Bououden & Salim Filali                    DOWNLOAD


4.      Nonlinear Dynamic Modeling and Speed Control for a Cruise Missile Turbofan Engine

Author: Tain-Sou Tsay                         DOWNLOAD


5.       Switched Gain Control of Continuous LTI Systems with Asymmetrical Input Constraints

Author: A. Baddouy*, H. Maarouf*, M. Naib** & A. Benzaouia                      DOWNLOAD


6.       Application of the Taylor Series Method for the Flow of non-Newtonian Fluids between Parallel Plates

Author: A. M. Siddiqui*, A. Ashraf**, A. Zeb** & Q. K. Ghori                             DOWNLOAD

Make a free website with Yola